# SDR MALA110218

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 9,850 hours, 6,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP, HANDLE DID NOT MOVE, PUSHED (DOWNLOCK RELEASE) UPON MOVING LEVER TO UP POSITION WARNING MESSAGE DISAGREE APPEARED ALONG WITH WOW INPUT CAUTION A/SKID INBD CAUTION AND PROX SYS T1 STATUS.  RETURNED FOR LANDING OVERWEIGHT 2500 LBS OVER.  LESS THAN 200 FPM.  COMPLETED 409 NR393314.  ADJUSTED NLG W OFF W PROX SENSORS IAW 32-61-05.  OPS CHECK OF PROX SYS AND GEAR RETRACTION/EXTENSION SYS CHECKS GOOD.  NOSE STEERING AND ANTISKID SYS CHECKS GOOD.  NO OVERWEIGHT LANDING INSP REQUIRED IAW 05-51-01.  ALL GEAR SWINGS AND OPS CHECKS GOOD.
